MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES; ARCTIC SUN FLUID DELIVERY LINE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES; ARCTIC SUN FLUID DELIVERY LINE
Catalog Number 734-07
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the biomed did preventive maintenance check on their arctic sun device.When they checked each valve on the fluid delivery line (fdl), only one was within specification with a psi of -7.The other valves are giving a psi of about -5.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was confirmed.Root cause was not able to be isolated as unit was not evaluated.A review of the risk document, ra2800010 rev 24, was performed for this investigation.The reported event is addressed in step # ra110.Based on this review the risk is within the expected range.The serial number for this investigation is unknown.The latest labeling revision will be reviewed for this investigation.The instructions-for-use under baw2800548 rev 3 and baw2800424 rev 2 are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A dhr review is not required as the serial number is unknown.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINES
Common Device Name
ARCTIC SUN FLUID DELIVERY LINE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21223146
Report Number1018233-2025-00285
Device Sequence Number19693323
Product Code DWJ
UDI-Device Identifier00801741080265
UDI-Public(01)00801741080265
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown